MathSciNet Relay Station
MathSciNet bibliographic data
MR1859745 34C15 (34C11)
Mickens, R. E. Oscillations in an $x^{4/3}$ potential. J. Sound Vibration 246 (2001), no. 2, 375–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement